# SDR ASOA201707233219

- Difficulty date: July 23, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 32,205 hours, 20,456 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 29,799 hours, 18,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN ENGINE OIL ODOR IN THE COCKPIT DURING TAKEOFF WITH BLEED NR 1 ON,  NR 1 PACK ON . ODOR WENT AWAY WITH ENGINE BLEED OFF APU BLEED ON AND THE NR 1 PACK ON. MAINTENANCE REPLACED THE NR 1 ENGINE AND OPS CHECKED GOOD.
